# SDR DALA2015020400898

- Difficulty date: February 3, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,724 hours, 46,213 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Iru
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

CREW DIVERTED AFTER THE NR 1 PRIMARY FLIGHT DISPLAY FAILED AND BOTH NAVIGATION DISPLAYS WERE DEEMED UNRELIABLE WITH EXCESSIVE HEADING DISCREPANCIES.  MAINTENANCE REPLACED THE NR 1 IRU AND ALSO THE R2-47 EMERGENCY AC POWER TRANSFER RELAY AND R2-100 DFGC TRANSFER RELAY AS A PRECAUTION.  NO OTHER DISCREPANCIES WERE NOTED AND A SUCCESSFUL RETURN TO SERVICE CHECK WAS PERFORMED ON BOTH DFGCS IAW AMM 22-01.
